Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have fever, heavy head, sleepiness and tiredness. Taking Norvasc and Seroxat for anxiety and BP. Cause?

Hi , this is Sammina, I am 45 years old and want to know the reasons for general feverish conditions, heavy head, sleepy, tired and powerless body. I take 5 mg Norvasc as per required for bp, 25 mg seroxat for anxiety on regular basis. Please advise as I keep on thinking about whats wrong with me , why I am not fresh even after taking a good sleep. Thanks
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
There are few possible causes of such conditions an dthe mist common are thyroid disorder and estrogen hormonal disorders. You shiuld rule out these 2 first. YOu are in premenopausal age and there might be hormonal imbalance in your organism. Of course,dieatry and lifestyle habbits can affect on your smyptoms too, so try to change this first. If not helpful then check this what I ve mentioned. Good sleep isnt guarantee for good feeling. Sometimes too much sleep can lead to tiredness. Wish you good health.
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor